Title: 4-dimensional minimal CR submanifolds of the sphere S6 satisfying Chen's equality
Authors: Miroslava, Antic ×
Mirjana, Djoric
Vrancken, Luc #
Issue Date: 2007
Publisher: North-Holland
Series Title: Differential Geometry and its Applications vol:25 issue:3 pages:290-298
ISSN: 0926-2245
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science